Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have rapid heart rate on exertion, on Atenolol. Have low BP, PVC, MVP. Should I try taking 5mg of Ivabradine with Atenolol to improve ?

I am 65 years old, female. Have rapid heart rate on exertion (walking, cleaning, dressing) up to 127 BPM. Resting around 80 BPM, I have low BP 105/70 and I take Atenolol 1/2 of 25 mg twice per day. BP gets down in the low 90s at times. PVCs as well. MVPS too. I have had three cardiac ablations. Can t fix it. My quality of life for this type A personality is poor. Have tried Ivabradine . Did nothing for PVCs and little for rapid heartrate until I took a higher dose.The higher dose appeared to cause some short term memory loss . IST or Dysautonomia could possibly be at play here. My question is: Can I or should I try taking 5mg of Ivabradine with the Atenolol. The Ivabradine alone was not helpful. Thank you. AAAAA
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you have inappropriate heart rate response to activity - for this you have to do regular exercise( brisk walking/jogging/ swimming) - it also decrease dysautonomia
instead of atenolol , start metoprolol ( b/c it is cardioslective , side effects will be less)
there is no indication of ivabradine in your case
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor